It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-24-2004, 08:04 PM   #1
Junior Member
 
Join Date: Oct 2003
Location: USA
Posts: 22
Bryan22 HB User
Rash on chest a reaction?

Anybody here ever get a rash on their chest as a reaction to psych meds? As well as pupils constricting? Are these things I should be concerned about?

 
Old 04-24-2004, 08:09 PM   #2
Newbie
 
Join Date: Apr 2004
Posts: 5
CatherineTMK HB User
Re: Rash on chest a reaction?

It depends on what medicines you're taking... Lamictal is known for producing rashes... what medicines are you on???

Cathy

 
Sponsors Lightbulb
   
Old 04-24-2004, 08:38 PM   #3
Junior Member
 
Join Date: Oct 2003
Location: USA
Posts: 22
Bryan22 HB User
Re: Rash on chest a reaction?

Quote:
Originally Posted by CatherineTMK
It depends on what medicines you're taking... Lamictal is known for producing rashes... what medicines are you on???

Cathy
Any time I try to go back on zoloft I get a chest rash (as well as coordination on left side of body feeling "strange"). So I decided to try pamelor which I was on years ago, and noticed my pupils slightly constricted. I've never noticed that happen to me with any medicine before. I suppose it's probably nothing.

 
Old 04-25-2004, 01:47 AM   #4
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: Rash on chest a reaction?

Do a search of the med you are taking, try( "name of drug" side effects ) in the search, the internet has many sites that list the side effects of all the AD meds. I was told to watch for a rash when I was taking effexor xr & to report it immediately if I got one. The rash is an indication that there is something in the med that you may be allergic to. Check with your doctor or the ER.

Last edited by lori j; 04-25-2004 at 01:48 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Birth control skin rash? aprilhersh Birth Control 5 01-31-2012 03:24 PM
Persistent Rash/Blisters with Niaspan ChasGirl High Cholesterol 4 10-08-2010 10:00 AM
Rash monkey5 Thyroid Disorders 6 01-31-2007 05:52 PM
Thanks to all and ? about "blistering rash" FALLCREEK Lyme Disease 5 11-19-2005 02:05 PM
Rash on my chest, can u help? nonotyet Skin Problems 2 05-26-2005 06:35 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 08:29 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!